|| Checking for direct PDF access through Ovid
Immune-related adverse effects (AEs) of PD-1 inhibitors can affect almost every organ, but the skin, intestine, lung, eye, and liver are the most commonly affected organs. Here, we present the case of a 62-year-old female patient with stage IIIc melanoma treated with nivolumab in an adjuvant setting who sequentially developed hyperthyroidism, hypothyroidism, acute hepatitis, and pneumonitis. Six months before the emergence of pneumonitis, the patient had discontinued treatment with nivolumab because of acute hepatitis. Information on pneumonitis after nivolumab discontinuation in the literature is scarce, whereas most of the cases emerge during the first 2.5 months of treatment. Patients with multiple immune-related AEs comprise a group of special interest as the identification of factors affecting the susceptibility of patients to immune-related AEs of PD-1 inhibitors may lead to a more rational use of these drugs. Human leukocyte antigen haplotype and Fcγ receptor polymorphisms are possible targets of the relevant research.